MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM ULTRA; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM ULTRA; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 93897
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Device history record summary: the release step combined with the absence of any deviation shows that no element could explain these issues: all the syringes are inspected individually after filling and no problem was detected.There were no non conformities with the different elements of the syringes (syringe, plunger, plunger rod, tip cap, finger grip).All the manufacturing steps and all the physicochemical and microbiological results (endotoxins, bioburden) are registered as conforming to the specifications.The extrusion force value shows an expected consistency of the product.The sterilization cycle is registered as conforming.Device labeling for the reported event of detachment of device component: "precautions: failure to comply with the needle attachment instructions could result in needle disengagement and/or product leakage at the luer-lok® and needle hub connection.".
 
Event or Problem Description
Healthcare professional reported that during injection with one syringe of juvéderm® ultra, the ¿needle came off.¿ no reported injuries.The packaged needle was used.

Brand Name
JUVEDERM ULTRA
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
MDR Report Key6497385
Report Number3005113652-2017-00233
Device Sequence Number994842
Product Code LMH
UDI-Device Identifier30888628000036
UDI-Public(01)30888628000036(10)HV24A50399(11)150907(17)170807
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2017
Device Catalogue Number93897
Device Lot NumberHV24A50399
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2017
Initial Report FDA Received Date04/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR